Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Increase in weight, flabby stomach. Used duromine. Is it liver disorder?

Hello doctor how are you I have a question after coming back from a holiday I weighted myself and saw an increase in 5 kg in one week I managed to lose 1 kg using duromine I used to take duromine last year and I had one week supply left over so I used that I have also noticed my waist increase I never had an increase waist even when I was fat I had a flat stomach now it s all flabby. Also in past month my salt intake was high as well as I really like salty things is it just water retention or could there be something els I have stopped eating nearly nd still waist has not dropped do u think I would have some other sort of disease such as liver
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthCare Magic.

Hope you are doing good. We often gain weight rapidly with out knowing it the cause could be eating habbits , limited physical activity and much more. Duromine tablets are not effective if you dont have control over your diet and do not physically active ( I mean enough exercise to burn fats). Advance re-search also shows that one of the cause of weight gain is not proper functioning of liver. But in your case i think don't blame the liver.

Let Me give you simple plan:

If you burn 500 more calories than you eat every day for a week, you should lose about 1-2 pounds.

If you want to lose weight faster, you'll need to eat less and exercise more.

For instance, if you take in 1,050 to 1,200 calories a day, and exercise for one hour per day, you could lose 3-5 pounds in the first week, or more.

Limiting salt and starches may also mean losing more weight at first -- but that's mostly fluids, not fat.

When you reduce sodium and cut starches, you reduce fluids and fluid retention, which can result in up to 5 pounds of fluid loss when you get started. you did not mentioned your body weight and height with that could give you better idea that how much should you loose.

I hope have answered your query. feel free to ask if you have any query. wish you good health. Regards
Answered: Sat, 3 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor